# SDR SWAA2022022548463

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 16,823 hours, 7,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FWD CARGO FLOOR BOARD PANEL 120 CF TO EVALUATE SUSPECTED CORROSION / REPLACED & REINSTALLED FLOOR BOARD PANEL 120 CF AMM 25-52-10
